# SDR SIMA20150706007

- Difficulty date: July 6, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,063 hours, 34,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AT FIRST FASTENER BELOW STRINGER 2R ON FRAME 75 CRACK.  REPAIRED FRAME 75 IAW ERS-EM-53MR-1518.
